MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a procedure.During preparation, the stent broke into two pieces along the shaft.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Corrected blocks b5, d4, e1, and, e3, based on the additional information received on april 22, 2025.
 
Event or Problem Description
It was reported that a tria ureteral stent was to be used a ureteroscopy stent exchange procedure.During preparation, the stent broke into two pieces along the shaft.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21831175
Report Number2124215-2025-22330
Device Sequence Number4185158
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public(01)08714729959908(17)270926(10)34937238
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903230
Device Catalogue NumberM0061903230
Device Lot Number0034937238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date05/16/2025
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown